CSpace  > 数学所
nontrivialityofhomologyinhigherdimensions
Ha Woo Moo1; Pan JZ(潘建中)2; Shen XY(深信耀)2
1996
Source Publication数学进展
ISSN1000-0917
Volume25Issue:2Pages:189
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44875
Collection数学所
Affiliation1.Korea Univ
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ha Woo Moo,Pan JZ,Shen XY. nontrivialityofhomologyinhigherdimensions[J]. 数学进展,1996,25(2):189.
APA Ha Woo Moo,潘建中,&深信耀.(1996).nontrivialityofhomologyinhigherdimensions.数学进展,25(2),189.
MLA Ha Woo Moo,et al."nontrivialityofhomologyinhigherdimensions".数学进展 25.2(1996):189.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ha Woo Moo]'s Articles
[潘建中]'s Articles
[深信耀]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ha Woo Moo]'s Articles
[潘建中]'s Articles
[深信耀]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ha Woo Moo]'s Articles
[潘建中]'s Articles
[深信耀]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.